# SDR 9514163221

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073110
- Condition: Faulted
- Location: Lt Aileron
- Part time: 12,299 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED ELAC 1 FAULT AND ATTEMPTED RESET WITH NO HELP.  LEFT AILERON INDICATES BOTH B AND G AMBER AND RIGHT AILERON INDICATES G AMBER.  WITH LEFT AILERON HYDRAULIC SERVO CONTROL SYSTEM PREVIOUSLY ON MEL, THE DECISION WAS MADE TO RETURN TO MSP WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE LEFT AILERON GREEN INBOARD SERVO CONTROL.  LEAK AND OPERATIONAL CHECK OK.
